Great Trail Council - Camporee All American Tour Hosted By Seneca

Camporee All American Tour Hosted By Seneca

REGISTRATION CLOSED
09-20-2018 11:59 PM
Event Details

Seneca District All American Camporee 2018 Thursday, October 11 - Sunday, October 14 Open to Scouts and Families  (Webloes 2 or higher rank) Cost: $200 per person


Highlights include:
Howe Caverns The Howe Caverns is a popular tourist attraction, providing cave-goers with a sense of caving or spelunking. Howe Caverns is the second most visited natural attraction in New York State, after Niagara Falls.
Baseball Hall of Fame National Baseball Hall of Fame in Cooperstown, NY. It serves as the central point for the study of the history of baseball in the United States and beyond, displays baseball-related artifacts and exhibits, and honors those who have excelled in playing, managing, and serving the sport.

The United States Military Academy at West Point.  We will visit the museum and tour the campus.

Watkins Glen State Park The Gorge Trail is closest to the stream and runs over, under and along the park's 19 waterfalls by way of stone bridges and more than 800 stone steps. One of the most beautiful hikes you will ever take.

 

Below is the Itinerary for the camp out. 

 

All American Tour

 October 11 -14, 2018 (Thurs – Sunday)

 

Thursday / Oct. 11

                11:00 AM – Gather at Bus(es) at KSU Dix Stadium - west lot

                12:00 PM – Depart on Tour (approx. 400 miles / 6.5 hrs. travel time)

                                       Eat your bagged lunch on bus

                3:00 PM – Driver & Restroom Break

                3:30 PM – Resume Travel

                                    Eat bagged supper on bus

                7:30 PM – Arrival at Sky Lake Camp

                                      501 William Law Road, Windsor, NY 13865

                                      Quickly prepared Supper

                                      Establish Camp

                                      Evening cracker barrel

                10:30 PM – Lights out / Quiet time

Friday / Oct. 12

                6:30 AM – Breakfast crew

                7:00 AM – Rise & Shine campers!

                                      Brush teeth & wash

                                      Pack your lunch

                8:00 AM – Quick Breakfast / Clean-up

                8:30 AM – Depart on Tour (approx. 100 miles / 2 hrs.)

                10:30 AM – Arrival at Howe Caverns

                                        255 Discovery Drive, Howes Cave, NY 12092

                1:00 PM -  Resume travel (Approx. 50 miles / 1 hr.) / Eat bag lunch on bus

                2:00 PM – Arrival at Cooperstown - Baseball Hall of Fame

                                      25 Main Street, Cooperstown, NY 13326

                5:00 PM – Downtown to Purchase Supper ($ - your expense)

                6:30 PM – Return to Bus & Resume Travel (approx. 75 miles / 1.5 hrs.)

                8:00 PM – Arrive at Camp / Free time

                10:30 PM – Lights out / Quiet time

Saturday / Oct. 13

                6:30 AM – Breakfast crew

                7:00 AM – Rise & Shine campers!

                                      Brush teeth & wash

                8:00 AM – Quick Breakfast / Clean-up

                8:30 AM – Depart on Tour (approx. 150 miles / 2.5 hrs.)

                11:00 AM – Arrive at West Point / Museum

                12:00 PM – Picnic Lunch

                1:00 PM – Visitor Center / Bus Tour of Campus

                4:30 PM – Return to Bus / Pizza Supper / Resume travel (approx. 150 miles / 2.5 hrs.)

                7:00 PM – Arrive at Camp / Free time

                9:00 PM – Campfire Ceremony (all to participate)

                10:30 PM Lights out / Quiet time

Sunday / Oct. 14

                6:30 AM – Breakfast crew

                7:00 AM – Rise & Shine campers

                                     Brush teeth & wash

                                     Pack lunch

                8:00 AM – Quick Breakfast / Clean-up

                                      Teardown camp / Pack Van & Bus

                9:30 AM – Depart on Tour (approx. 100 miles / 2 hrs.)

                11:30 AM – Watkins Glen International Raceway – Ride the Track!

                                         2790 County Route 16, Watkins Glen, NY 14891

                1:00 PM -  Bagged Lunch / Vespers Service / Clean-up

                2:00 PM – Watkins Glenn Hike

                3:00 PM – Resume travel (approx. 150 miles / 2.5 hrs.)

                5:30 PM -  Supper break (fast food / $ your cost)

                6:30 PM – Resume travel (approx. 150 miles / 2.5 hrs.)

                9:00 PM – Arrive KSU / Unload Bus & Van


Mark Bergman
Instructor
markkbergman@gmail.com
Robert Balash
District Executive
robert.balash@scouting.org
330.773.0415
Great Trail Council
1601 S Main St
Akron, Ohio 44301
Email:
Phone: 330-773-0415
When & Where

Registration closed
Thursday 10-11-2018 11:00 AM to
Sunday 10-14-2018 9:00 PM
Sky Lake Camp
Map this event
Coords: 42.0811067, -75.5487487
501 William Law Rd
Windsor, New York
Phone: 607-467-2750